# SDR UIEA2017072701323

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,813 hours, 22,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVERHEAT EICAS MESSAGE DURING CLIMB . COMPLIED WITH QRH, MESSAGE EXTINGUISHED AFTER OVER RIDE SELECTION FOR 30 MIN , MESSAGE REMAINED . EXTINGUISHED DURING THE REMAINDER OF THE FLIGHT. PERFORMED FIM 21-58 FT 815, NO DEFECTS NOTED,  SYSTEM OPS NORMAL.
